# SDR SWAA2022022148321

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 16,549 hours, 7,188 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB; UPPER FWD SLIDER IS CRACKED / R&R R/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31. AMT 67662INSP 49016
